Volume 36, Issue 1
Remark on the Lifespan of Solutions to 3-D Anisotropic Navier Stokes Equations

Siyu Liang and Ping Zhang & Rongchan Zhu

10.4208/cmr.2020-0002

Commun. Math. Res. , 36 (2020), pp. 31-50.

Preview Full PDF BiBTex 27 59
  • Abstract

The goal of this article is to provide a lower bound for the lifespan of smooth solutions to 3-D anisotropic incompressible Navier-Stokes system, which in particular extends a similar type of result for the classical 3-D incompressible Navier-Stokes system.

  • AMS Subject Headings

35Q30, 76D03

Published online: 2020-03